# SDR CALA2018060601427

- Difficulty date: June 4, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 105,137 hours, 16,493 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: W710
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY HAD 2 CIRCUIT BREAKERS TRIPPED FOR THE PDUS 4, 8, 11, C165, AND 4, 8, 11,  C161. SAW SPARKS IN VICINITY OF BS 1197.   FOUND DAMAGE TO THE WIRING LOOM W710, UNDERNEATH THE R4 PDU.  PULLED AND SAFETIED THE CIRCUIT BREAKERS C78 DRIVE CTRL CB.C11 DRIVE CONT ROL C-B C165 PDU 4L AND 11L. C161 PDU 4R 8R 11R ON P39. IAW WD 25-53-22 PG1 SHT 4 WIRING DAMAGE LOCATED IN LOOM W710 UNDERNEATH PDU 4R.
